# SDR HNAA2011060100162

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 56,894 hours, 63,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MINOR COCKPIT SMOKE IN FLIGHT, THEN CB'S F8, F9 AND G9 POPPED AND SMOKE STOPPED (INVERTER BREAKER).  COMPLIED WITH HIDDEN DAMAGE INSPECTION WITH NONE NOTED. RESET C/B'S F8, F9 AND G9. GROUND RAN ACFT WITH C/B F8 POPPING WITH IN 5 SECONDS, ALL OTHER INVERTERS OPS NORMAL. REF LOG PAGE 58506-2 FOR ACTION.
